Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Having dark spots on thighs, forehead and stomach. Leaves scar after healing. HIV negative. Cause? Remedy

I have dark spots all over my right thigh a few on my stomach my forehead is basically changing colors and a few individual spots that I discover at different places from time to time,most of these spots appear after a little cyst or bump,once it goes it leaves the dark spot,the latest one was on the tip of my nose,noticed a little boil and when it left there was skin discoloration,just tested negative for HIV so what could it be,this problem started about 6 yrs ago
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013

Welcome and thanks for posting your query to Healthcare Magic.

After reading your query thoroughly it appears the closest possibility of " Recurrent Vasculitis".

This is a condition caused by inflammation of the small blood vessels in the skin. This can be triggered by multiple factors. As the inflammation progresses it causes the kind of rash which you mentioned. There can be multiple factors producing this condition which are included in day to day life and some times it is really difficult to find one exact cause.

For the betterment kindly follow the suggestions below:

-Apply over the counter calamine lotion 3-4 times a day.
-You can do cold water compresses to reduce the intensity of itching.
-Do not scratch or rub the skin as it can lead to further aggravation.
-You can take oral anti histamine like loratadine or levocetrizine under medial advise.
- For the pain part you can take any pain killer round the clock basis.

Despite above measures if the problem is not getting better then it is better to consult a dermatologist for best guidance.

Hope these informations will help.

"With good health wishes"

Dr Sanjay Kumar Kanodia
MD (Dermatology & STDs)
Answered: Tue, 25 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor